# SDR ASAA2019121641601

- Difficulty date: December 14, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 37,209 hours, 10,884 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ZONE TEMP CONT CAB ILLUMINATES ON RECALL. GROUNDED - YES. RAN TEMP CONTROL BITE CHECK - #2 TEMP CONTROLLER HAS FLT DECK TRIM VALVE FAULT. RESET FAULT AND RAN BITE CHECK 3 TIMES - NO FAULTS NOTED REF B737-800 FIM 21-62 TASK 801.
